Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1743–1750 (Mi zvmmf1806)  

Dirichlet problem for the ion acoustic wave equation in two dimensions

A. B. Alshin, Yu. D. Pletner, A. G. Sveshnikov

Moscow State University

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1672–1679

Bibliographic databases:
UDC: 517.958.531.32
MSC: Primary 76X05; Secondary 35Q35
Received: 14.11.1997

Citation: A. B. Alshin, Yu. D. Pletner, A. G. Sveshnikov, “Dirichlet problem for the ion acoustic wave equation in two dimensions”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1743–1750; Comput. Math. Math. Phys., 38:10 (1998), 1672–1679

Citation in format AMSBIB
\Bibitem{AlsPleSve98}
\by A.~B.~Alshin, Yu.~D.~Pletner, A.~G.~Sveshnikov
\paper Dirichlet problem for the ion acoustic wave equation in two dimensions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1743--1750
\mathnet{http://mi.mathnet.ru/zvmmf1806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651830}
\zmath{https://zbmath.org/?q=an:1086.76616}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1672--1679


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1806
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:71
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022